# SDR SWAA2022022257016

- Difficulty date: August 13, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 49,652 hours, 29,183 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING T/E WIGGLE PLATE IS CRACKED O/B OF #3 CANOE FAIRING UNDER ACCESS PNL 551GB. / REMOVED AND REPLACED WAFFLE PLATE PER SRM 51-40-02.
